Follow
Jesús Jerónimo Castro
Jesús Jerónimo Castro
Universidad Autónoma de Querétaro
Verified email at cimat.mx
Title
Cited by
Cited by
Year
Slicing convex sets and measures by a hyperplane
I Bárány, A Hubard, J Jerónimo
Discrete & Computational Geometry 39 (1), 67-75, 2008
332008
Line transversals to translates of unit discs
JJ Castro
Discrete & Computational Geometry 37 (3), 409-417, 2007
132007
Two characterizations of ellipsoidal cones
J Jerónimo-Castro, TB McAllister
arXiv preprint arXiv:1204.3947, 2012
112012
A characteristic property of the Euclidean disc
J Jerónimo-Castro, E Roldán-Pensado
Periodica Mathematica Hungarica 59 (2), 213-222, 2009
112009
About the piercing number of a family of intervals
M Huicochea, J Jerónimo-Castro, L Montejano, D Oliveros
Discrete Mathematics 338 (12), 2545-2548, 2015
102015
On evolutoids of planar convex curves II
VA Aguilar-Arteaga, R Ayala-Figueroa, I González-García, ...
Aequationes mathematicae 89 (6), 1433-1447, 2015
102015
Centrally symmetric convex sets
VG Boltyanski, JJ Castro
Journal of Convex Analysis 14 (2), 345, 2007
102007
On evolutoids of planar convex curves
J Jerónimo-Castro
Aequationes mathematicae 88 (1), 97-103, 2014
72014
Line transversals to translates of a convex body
J Jerónimo-Castro, E Roldán-Pensado
Discrete & Computational Geometry 45 (2), 329-339, 2011
62011
An isoperimetric inequality for isoptic curves of convex bodies
J Jerónimo-Castro, MA Rojas-Tapia, U Velasco-García, C Yee-Romero
Results in Mathematics 75 (4), 1-12, 2020
52020
A characterization of the hyperbolic disc among constant width bodies
J Jeronimo-Castro, FG Jimenez-Lopez
Bulletin of the Korean Mathematical Society 54 (6), 2053-2063, 2017
52017
A characterization of the Euclidean sphere with respect to an isoptic surface
M García-Jiménez, E González-Arreola, J Jerónimo-Castro
Monatshefte für Mathematik 181 (3), 601-607, 2016
52016
Helly type theorems for the sum of vectors in a normed plane
I Bárány, J Jerónimo-Castro
Linear Algebra and its Applications 469, 39-50, 2015
52015
The strip of minimum width covering a centrally symmetric set of points
M Huicochea, J Jerónimo-Castro
Periodica Mathematica Hungarica 58 (1), 47-58, 2009
52009
On convex bodies with isoptic chords of constant length
J Jerónimo-Castro, FG Jimenez-Lopez, AR Jiménez-Sánchez
Aequationes mathematicae 94 (6), 1189-1199, 2020
42020
The equal tangents property
J Jerónimo-Castro, G Ruiz-Hernández, S Tabachnikov
Advances in Geometry 14 (3), 447-453, 2014
42014
On a conjecture of Grünbaum concerning partitions of convex sets
J Arocha, J Jerónimo-Castro, L Montejano, E Roldán-Pensado
Periodica Mathematica Hungarica 60 (1), 41-47, 2010
42010
An inequality for the length of isoptic chords of convex bodies
J Jerónimo-Castro, C Yee-Romero
Aequationes mathematicae 93 (3), 619-628, 2019
32019
Characterizations of the Euclidean ball by intersections with planes and slabs
J Jerónimo-Castro, C Yee-Romero
The American Mathematical Monthly 126 (2), 151-157, 2019
32019
Some comments on floating and centroid bodies in the plane
Z Guerrero-Zarazua, J Jerónimo-Castro
Aequationes mathematicae 92 (2), 211-222, 2018
32018
The system can't perform the operation now. Try again later.
Articles 1–20